# SDR AALA201610079013

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 14,793 hours, 2,212 cycles
- System (JASC): 4990 · APU Oil System
- Part: Heater
- Part number: 38761452
- Condition: Odor
- Location: Apu
- Component: Apu, Honeywell, GTCP331350
- Component part number: 38004546
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING TAKEOFF, FUMES DETECTED MOSTLY IN REAR CABIN AREA. SHUTOFF THE NR 2 PACK AND ODOR CLEARED.  AT LEVEL OFF RE ESTABLISHED THE NR 2 PACKON. NO ADDITIONAL ODOR REPORTED. MAINTENANCE REPLACED THE APU OIL HEATER IAW AMM 49-96-11-000-801-A AND 49-96-11-400-801-A. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.  AIRCRAFT WAS GROUNDED.
